# SDR CA960703018

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: VC1165
- Condition: Loose
- Location: #2 Exhaust
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

(CAN) #2 ENGINE INDICATED FIRE DETECTION ON TAXI-OUT. ENGINE SHUTDOWN AND FIRE BOTTLE USED. INVESTIGATION REVEALED EXHAUST PIPE HAD SEPARATED OFF REAR ENGINE AT POWER TURBINE. THE 'V' CLAMP HAD BECOME LOOSE.
